MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex? Plus; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex? Plus; catheter, biliary, diagnostic
Model Number M0061752630
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Codes Abdominal Pain (1685); Foreign Body In Patient (2687)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a percuflex plus ureteral stent was implanted into the right ureter of the patient during a double j (jj) stent placement performed on, (b)(6) 2026.Post procedure, on the same date, the patient experienced abdominal pain.The following day, (b)(6) 2026, x-ray imaging revealed that the stent had broken inside the patient.On (b)(6) 2026, endoscopic surgery was performed to remove the broken stent, however, the coil could not be removed and was left unretrieved.The patient's condition was stable at the conclusion of this procedure, however, further hospital observation was required.On (b)(6) 2026, another endoscopic surgery was performed and successfully retrieved all broken fragments.There was no information if a new stent was replaced and there was no information if medication was given for pain, however, it was reported that the adverse event of pain was resolved.The patient's condition following the procedure was stable.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient's year of birth was 2001.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: patient code e2008 captures the reportable event of unretrieved device fragment.Impact code of f23 captures the reportable event of unexpected medical intervention.Impact code of f08 captures the reportable event of prolonged hospitalization.Device code of a0501 captures the reportable event of coil detachment inside the patient.Device code a040601 captures the reportable event of stent buckled material inside the patient.Device code a0406 captures the reportable event of stent material deformation inside the patient.Device code a0401 captures the reportable event of stent shaft break.Block h11: investigation analysis.The device was not returned for analysis; therefore, a technical analysis could not be performed.However, a photo was of the percuflex plus ureteral stent was provided and showed that the stent shaft was detached in six pieces, the renal coil was detached, and parts of the stent were buckled and kinked.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of coil detachment of device or device component, stent buckled material, stent material deformation and stent shaft break, and, pain, abdominal and unretrieved device fragments were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Additionally, the impact code of imaging required, unexpected medical intervention, and hospitalization or prolonged hospitalization, are subsequent event of the primary anticipated event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
Percuflex? Plus
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50817285
Report Number2124215-2026-49894
Device Sequence Number21502950
Product Code FAD
UDI-Device Identifier08714729041184
UDI-Public(01)08714729041184
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752630
Device Catalogue NumberM0061752630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age25 YR
Patient SexFemale